Homogeneous Manifolds of Contant Curvature.

Joseph A. Wolf

Commentarii mathematici Helvetici (1961/62)

  • Volume: 36, page 112-147
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wolf, Joseph A.. "Homogeneous Manifolds of Contant Curvature.." Commentarii mathematici Helvetici 36 (1961/62): 112-147. <http://eudml.org/doc/139232>.

author = {Wolf, Joseph A.},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {112-147},
title = {Homogeneous Manifolds of Contant Curvature.},
url = {http://eudml.org/doc/139232},
volume = {36},
year = {1961/62},

AU - Wolf, Joseph A.
TI - Homogeneous Manifolds of Contant Curvature.
JO - Commentarii mathematici Helvetici
PY - 1961/62
VL - 36
SP - 112
EP - 147
KW - Riemannian manifolds
UR - http://eudml.org/doc/139232
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.